# SDR FDEA200902200615

- Difficulty date: February 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 15,789 hours, 8,699 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB200100
- Part serial: 1733
- Condition: Failed
- Location: Cargo Bay
- Part time: 3,016 hours, 1,830 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, B, A

## Discrepancy

FWD CARGO COMP SMOKE ECAM ALERT AND OVERHEAD LIGHT INDICATION AT CRUISE.  HAD RAMP DG PEOPLE LOOK AT ALL OF THE FREIGHT INSIDE THE CANS FROM THE FORWARD LOWER BELLY.  PER RAMP MANAGER, NONE OF THE FREIGHT SHOWED ANY SIGNS OF FIRE, SMOKE, OR CHEMICAL DAMAGE.  INSPECTED FWD LOWER CARGO COMPARTMENT FOR SMOKE OR FIRE DAMAGE.  NO DAMAGE NOTED.  REMOVED AND REPLACED BOTH FWD LWR CARGO COMPARTMENT SMOKE DETECTORS IAW AMM 26-16-11, OK FOR SERVICE.  REPLACED NR 1 LWR FWD DECK CARGO FIRE EXTINGUISHER IAW 26-23-11-4.  TESTS NORMAL IAW AMM 26-23-12-4 STEPS 4.H AND 4.I. AND AMM 26-23-11-4.  OK FOR SERVICE.
